# SDR ZW0A021196

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 56,716 hours, 29,820 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

OIL LEAKING IN APU CAUSING SMOKE TO ENTER CABIN. REMOVED AND REPLACED LEFT AUTO TEMP CONTROL ANTICIPATOR. LAST CHECK C PERFORMED IN STL 10/29/02 --CLOSED--
